# SDR QXEA0200633

- Difficulty date: April 12, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 8,628 hours, 11,962 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Part serial: 0634
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 7,217 hours, 9,996 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PDX- INTERMITTENT SMOKE WARNING LIGHT CAME ON NUMEROUS TIMES THROUGHOUT FLIGHT.  REMOVED AND REPLACED FORWARD AND AFT BAGGAGE SMOKE DETECTORS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
